# SDR SWAA2023073183469

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 53,956 hours, 32,387 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER AFT I/B ACCESS PANEL SUPPORT BEAM FWD ATTACH BRACKET CRACKED. (Z BRACKET)<[01] R&R LEFT WING UPPER AFT I/B ACCESS PANEL SUPPORT BEAM FWD ATTACH BRACKET IN REF TO SOPM 20-50-18.
